×

Found 752 Documents (Results 1–100)

100
MathJax

On estimating the degree of nonconvexity of reachable sets of control systems. (English. Russian original) Zbl 1482.93070

Proc. Steklov Inst. Math. 315, No. 1, 247-256 (2021); translation from Tr. Mat. Inst. Steklova 315, 261-270 (2021).
MSC:  93B03 93C05
PDF BibTeX XML Cite
Full Text: DOI

On guaranteed estimates of the area of convex subsets of compact sets on the plane. (English. Russian original) Zbl 1480.52005

Autom. Remote Control 82, No. 11, 1976-1984 (2021); translation from Mat. Teor. Igr Prilozh. 12, No. 4, 112-126 (2020).
MSC:  52A38 52A10
PDF BibTeX XML Cite
Full Text: DOI

Estimation of the growth of the degree of nonconvexity of reachable sets in terms of \(\alpha\)-sets. (English. Russian original) Zbl 1481.52001

Dokl. Math. 102, No. 3, 532-537 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 495, 100-106 (2020).
MSC:  52A01 52A20 93B03
PDF BibTeX XML Cite
Full Text: DOI

On the guaranteed estimates of the area of convex subsets of compacts on a plane. (Russian. English summary) Zbl 1465.52020

Mat. Teor. Igr Prilozh. 12, No. 4, 112-126 (2020); translation in Autom. Remote Control 82, No. 11, 1976-1984 (2021).
MSC:  52A38 52A10
PDF BibTeX XML Cite
Full Text: MNR

Special \(\alpha\)-limit sets. (English) Zbl 1448.26007

Moree, Pieter (ed.) et al., Dynamics: topology and numbers. Conference, Max Planck Institute for Mathematics, Bonn, Germany, July 2–6, 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 744, 157-173 (2020).
MSC:  26A18 37B20
PDF BibTeX XML Cite
Full Text: DOI

An estimate for the Hausdorff distance between a set and its convex hull in Euclidean spaces of small dimension. (English. Russian original) Zbl 1431.52002

Proc. Steklov Inst. Math. 305, Suppl. 1, S178-S190 (2019); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 24, No. 1, 223-235 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Upper and lower Lebesgue classes of multivalued functions of two variables. (English. Ukrainian original) Zbl 1467.54005

Ukr. Math. J. 70, No. 8, 1264-1274 (2019); translation from Ukr. Mat. Zh. 70, No. 8, 1097-1106 (2018).
MSC:  54C60 26E25 28B20
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software